Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 485125

The Application of Mathematical Model on Double Warp-Knitted Fabrics


Lasić, Vladimir; Srdjak, Miroslav; Penava, Željko
The Application of Mathematical Model on Double Warp-Knitted Fabrics // Magyar textiltechnika, 47 (1993), 12; 63-65 (podatak o recenziji nije dostupan, članak, stručni)


CROSBI ID: 485125 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
The Application of Mathematical Model on Double Warp-Knitted Fabrics

Autori
Lasić, Vladimir ; Srdjak, Miroslav ; Penava, Željko

Izvornik
Magyar textiltechnika (0025-0309) 47 (1993), 12; 63-65

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, stručni

Ključne riječi
warp-knitted fabric; mathematical model; elasticity; deformation

Sažetak
In the paper the possibility of application of mathematical model for rheological presentation of double warp-knitted fabric is investigated. This model was used for simulation of application depending on the strain in the fabrics. Elasticity of double warp knitted fabric is functionally dependent on the short intervals of strain, but during a long time permanent deformation of fabric remain. The relationship among the parameters of the mentioned rheological model. depending on various loads are presented. The computed results are shown in tables and graphs. Both during knitting and use double warp-knitted fabrics tend to deformation. By applying the mathematical model described an attempt was made to simulate the deformation course of knitted-fabrics during load of different draft forces. It showed that apply in the more complicated real situation involved in the performance of fabrics in clothing and other end-uses, the justifiableness of analysis during strain by various forces in viscoelastic fields have been applied. We have shown that the method of using mathematical rheological model is suitable to presentation of behavior the warp-knitted structure during strain caused by different loading.

Izvorni jezik
Engleski

Znanstvena područja
Tekstilna tehnologija



POVEZANOST RADA


Projekti:
2-14-031

Ustanove:
Tekstilno-tehnološki fakultet, Zagreb

Profili:

Avatar Url Željko Penava (autor)

Avatar Url Miroslav Srdjak (autor)


Citiraj ovu publikaciju:

Lasić, Vladimir; Srdjak, Miroslav; Penava, Željko
The Application of Mathematical Model on Double Warp-Knitted Fabrics // Magyar textiltechnika, 47 (1993), 12; 63-65 (podatak o recenziji nije dostupan, članak, stručni)
Lasić, V., Srdjak, M. & Penava, Ž. (1993) The Application of Mathematical Model on Double Warp-Knitted Fabrics. Magyar textiltechnika, 47 (12), 63-65.
@article{article, year = {1993}, pages = {63-65}, keywords = {warp-knitted fabric, mathematical model, elasticity, deformation}, journal = {Magyar textiltechnika}, volume = {47}, number = {12}, issn = {0025-0309}, title = {The Application of Mathematical Model on Double Warp-Knitted Fabrics}, keyword = {warp-knitted fabric, mathematical model, elasticity, deformation} }
@article{article, year = {1993}, pages = {63-65}, keywords = {warp-knitted fabric, mathematical model, elasticity, deformation}, journal = {Magyar textiltechnika}, volume = {47}, number = {12}, issn = {0025-0309}, title = {The Application of Mathematical Model on Double Warp-Knitted Fabrics}, keyword = {warp-knitted fabric, mathematical model, elasticity, deformation} }




Contrast
Increase Font
Decrease Font
Dyslexic Font